MathSciNet Relay Station
MathSciNet bibliographic data
MR2552645 (2011d:05001) 05-02 (05C17)
Roussel, F.; Rusu, I.; Thuillier, H. The strong perfect graph conjecture: 40 years of attempts, and its resolution. Discrete Math. 309 (2009), no. 20, 6092–6113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement